# SDR 20000918SH001

- Difficulty date: August 25, 2000
- Submitted: September 18, 2000
- Operation: General aviation
- Aircraft: N4064F
- Make and model: Snias AS350BA
- Aircraft serial: 3087
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Shaft
- Condition: Worn
- Location: Hyd Pump Assy
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC PUMP SHAFT SPLINE WORN MAKING HYDRAULIC SYSTEM INOPERATIVE.  THIS HAPPENED ON A FERRY FLIGHT.  INSPECTION REQUIREMENTS ARE EVERY 500 HOURS.  THE LAST INSPECTION ON THIS UNIT WAS ABOUT 390.2 HOURS AGO.
